# SDR DL72S020832

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,116 hours, 51,715 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: Nbr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK. 1 INCH CRACK AT COVE SKIN ATTACH     ANGLE NBR 6 SLAT BELOW ACTUATOR ROD                         REPAIRED PER M/M 57-54-000-8 FIG 805A,
